U.S. doctors online nowAsk doctors free
PA
A 50-year-old male asked:

Stopped 30 mg of cymbalta (duloxetine) in february switched over to 10 lexapro for 2 months then 20.. april horrible headaches and dry heaves ,cymbalta (duloxetine) (duloxetine) withdrawl?

2 doctor answers6 doctors weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
No.: Your experience sounds quite miserable. But discontinuation symptoms from Cymbalta (duloxetine) happen immediately, not a few months later; happen from higher doses of Cymbalta (duloxetine); and don't usually involve headaches and dry heaves. You need a medical assessment
Dr. Steven Griggs
Clinical Psychology 40 years experience
Check with your: psychiatrist. This doesn't sound like withdrawal. It sounds like side-effects from your current medication. Probably ought to check this out STAT. You could go to an Urgent Care if appointments are not immediately available with your prescribing physician.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.